# SDR ASOA01102

- Difficulty date: June 30, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N503AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120275
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLT 4059 - DURING DESCENT INTO ATL, CAPTAIN REPORTED A FLAP CONTROL FAULT.  CREW DECLARED AN EMERGENCY AS A PRECAUTION AND LANDED AIRCRAFT SAFELY IN ATL WITH ZERO FLAPS.  MAINTENANCE RERACKED THE FLAP CONTROL UNIT.  AFTER CYCLING THE FLAP FIVE TIMES, THE DISCREPANCY COULD NOT BE DUPLICATED.  MAINTENANCE LUBED THE TRACK AND ACTUATOR, AS WELL AS CLEANED AND RESEATED CANNON PLUG.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
